# SDR SWAA106969

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 82,526 hours, 49,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481122
- Part serial: 2420
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND RT WING O/B TRAILING EDGE FLAP CARRIAGE SPINDLE CRACKED.  REMOVED AND REPLACED NR 8 FLAP CARRIAGE PER MM.
